In Slovakia, a teacher dies after being vaccinated with the AstraZeneca vaccine

PRAGUE, 13 Mar – RIA Novosti. A high school teacher in Slovakia passed away two weeks after being vaccinated with the AstraZeneca coronavirus vaccine, Slovak TV reported on Friday. “AstraZeneca vaccines are only given to educators. In particular, she reported on the Slovak TV program at the end of February that she felt severe headaches, fever, joint pain. A few days later, the woman was admitted to the hospital, where she died, “the report says.

According to preliminary data provided by Slovak TV, cerebral edema, thrombophilia and pulmonary embolism were the preliminary causes of death. However, the father of the deceased insists that the death was caused by the AstraZeneca vaccine.

The State Institute for Drug Control in Slovakia has received more than 800 reports of adverse effects after vaccinations, but no deaths have been recorded before.

Commenting on this case, the institution released data on the use of AstraZeneca vaccines in the republic. “This modification of ABV 2856 was received in Slovakia on February 5 in the amount of 216 packages, that is, 21,600 doses. This was the first delivery of the AstraZeneca vaccine to the republic,” the institute said.

In Slovakia, a difficult epidemic situation remains, the number of new patients with coronavirus and deaths from it is one of the largest in the world in terms of 1 million inhabitants. In recent weeks, an average of about 100 people die every day. Hospitals in the republic are overcrowded, so a number of infected people have already been taken over by neighboring Poland and Germany.

As of Friday, 388.5 thousand people received vaccinations against COVID-19 in Slovakia, including 208.3 thousand – repeated. The population of the republic is 5.46 million people.

Author: wedocount

Leave a Reply

Your email address will not be published. Required fields are marked *